# SDR QXEA2011110901195

- Difficulty date: November 5, 2011
- Submitted: November 9, 2011
- Operation: Air carrier
- Aircraft: N432QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4166
- Aircraft time: 10,779 hours, 11,679 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 31P HAS CORROSION BETWEEN STA 176-196.  REMOVED RIVETS IAW SRM 51-42-05-02-01.  FOUND CORROSION TO BE ON FASTENERS ONLY, INSTALLED RIVETS (20EA) IAW SRM 51-42-05-02-01. APPLIED TOPCOAT AND CPC.
